# SDR G1IA20220419025

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N351SA
- Make and model: Beech B200
- Aircraft serial: BB1423
- Aircraft time: 16,164 hours, 15,238 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: C
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS "LOSS OF ELETRICAL POWER AFTER TAKEOFF - I NOTICED HSI HEADING WAS OFF 30 DEGRESS GIVING ERRONEOUS INDICATION.
SHORTLY THEREAFTER I NOTICED MY AVIDYNE MOVING MAP HAD GONE BLACK THEN MOST MY INSTRUMENTS GAVE FLAGS AND RADIOS WENT DARK AS
WELL. I THEN REALIZED I HAD A COMPLETE LOSS OF ELECTRICAL POWER AND TRIED TO RESET GENERATORS UNSUCCESSFULLY BOTH SHOWING 0/0 VOLTS ON
AMMETER. I ALSO TRIED TO RESET BATTERY MASTER AND WAS STILL UNABLE TO REGAIN ANY ELECTRICAL POWER TO AIRCRAFT." PRECAUTIONARY MEASURES TAKE:
UPON REALIZING LOSS OF ELECTRICAL POWER, TRIED TO RESET AND PUT GENERATORS BACK ONLINE UNSUCCESSFULLY.
ONCE DECISION WAS MADE TO RETURN TO BASE, I RAN MANUAL EXTENSION OF GEAR CHECKLIST AND DID A
PRECAUTIONARY LOW PASS OVER OTZ AND HAD FSS VERIFY GEAR DOWN
BEFORE I PROCEEDED TO LAND. MADE WIDE STABILIZED APPROACH AND MADE SOFTEST LANDING POSSIBLE TO INSURE
LESS STRESS ON LANDING GEAR.
